Alert archive / Louisiana / Tornado Warnings in 2016

Tornado Warning 78, NWS Shreveport, LA

November 29, 20164 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Nov 29, 2016, 6:43 PM CST for 4 parishes in Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2016, 6:43 PM CST (00:43 UTC)
Expired
Nov 29, 2016, 7:30 PM CST
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 93 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:48 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

504 
WFUS54 KSHV 300043
TORSHV
LAC021-043-059-127-300130-
/O.NEW.KSHV.TO.W.0078.161130T0043Z-161130T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 730 PM CST
    
* AT 643 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 13 MILES SOUTHEAST OF WINNFIELD...MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  
           TREE DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  OLLA AROUND 715 PM CST. 
  CLARKS AROUND 730 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SPAULDING...ZENORIA...URANIA...BURLINGTON...STANDARD...GEORGETOWN...
ROCHELLE...TULLOS AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3168 9255 3184 9262 3215 9217 3174 9201
TIME...MOT...LOC 0043Z 234DEG 33KT 3177 9251 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

09
3 follow-up statements
009 
WWUS54 KSHV 300057
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 PM CST TUE NOV 29 2016

LAC021-043-059-127-300130-
/O.CON.KSHV.TO.W.0078.000000T0000Z-161130T0130Z/
GRANT LA-CALDWELL LA-LA SALLE LA-WINN LA-
657 PM CST TUE NOV 29 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHEASTERN GRANT...SOUTHWESTERN CALDWELL...NORTHERN LA SALLE AND
EAST CENTRAL WINN PARISHES...
    
AT 657 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTHWEST OF OLLA...OR 16 MILES SOUTHEAST OF
WINNFIELD...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE 
         IS LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  OLLA AROUND 720 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SPAULDING...URANIA...BURLINGTON...STANDARD...GEORGETOWN...ROCHELLE...
TULLOS...KELLY AND ZENORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3175 9243 3193 9248 3213 9216 3175 9201
TIME...MOT...LOC 0057Z 253DEG 27KT 3182 9238 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

09
496 
WWUS54 KSHV 300109
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CST TUE NOV 29 2016

LAC043-127-300119-
/O.CAN.KSHV.TO.W.0078.000000T0000Z-161130T0130Z/
GRANT LA-WINN LA-
709 PM CST TUE NOV 29 2016

...THE TORNADO WARNING FOR NORTHEASTERN GRANT AND EAST CENTRAL WINN
PARISHES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3178 9228 3187 9233 3189 9233 3190 9231
      3195 9231 3207 9214 3206 9213 3184 9205
TIME...MOT...LOC 0109Z 235DEG 36KT 3187 9224 

$$

LAC021-059-300130-
/O.CON.KSHV.TO.W.0078.000000T0000Z-161130T0130Z/
CALDWELL LA-LA SALLE LA-
709 PM CST TUE NOV 29 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
SOUTHWESTERN CALDWELL AND NORTHEASTERN LA SALLE PARISHES...
    
AT 709 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER OLLA...OR 18 MILES SOUTHWEST OF COLUMBIA...MOVING
NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE 
         IS LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  CLARKS AROUND 725 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SPAULDING...URANIA...STANDARD...BURLINGTON AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3178 9228 3187 9233 3189 9233 3190 9231
      3195 9231 3207 9214 3206 9213 3184 9205
TIME...MOT...LOC 0109Z 235DEG 36KT 3187 9224 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

09
391 
WWUS54 KSHV 300120
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CST TUE NOV 29 2016

LAC021-059-300130-
/O.CON.KSHV.TO.W.0078.000000T0000Z-161130T0130Z/
CALDWELL LA-LA SALLE LA-
720 PM CST TUE NOV 29 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
SOUTHWESTERN CALDWELL AND NORTHEASTERN LA SALLE PARISHES...
    
AT 720 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CLARKS...OR 10 MILES SOUTH OF COLUMBIA...MOVING
NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE 
         IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CALDWELL AND NORTHEASTERN LA SALLE PARISHES...INCLUDING
THE FOLLOWING LOCATIONS: SPAULDING...STANDARD...BURLINGTON AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3181 9220 3189 9220 3198 9227 3207 9214
      3206 9213 3184 9205
TIME...MOT...LOC 0120Z 233DEG 35KT 3195 9212 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 5:09 PM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Nov 29, 5:09 PM CST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
509 PM CST Tue Nov 29 2016

.AVIATION...
Scattered stg to svr tstms continuing across portion of north La,
mainly south of I-20 and Toledo bend area for the next couple of
hours before this convection begins to shift to the MS delta
region. KMLU will have vcnty tstm until around 30/01z, and lgt
showers may skirt the KSHV and KELD vcntys thru 30/00z. A brief
transition to mainly mid lvl cloud decks this eve, with most of
the area seeing VFR SKC by around 30/06z. Winds will shift to the
w-nw but will remain lgt overnight. These w-nw winds durg the day
Wed will increase to 10 kts with ocnl aftn gusts to near 20 kts,
diminishing by late aftn./VII/.

&&

.PREV DISCUSSION... /issued 342 PM CST Tue Nov 29 2016/

DISCUSSION...
..Severe storms are the focus in the near term...with damaging
winds, large hail and isolated tornadoes being the primary
threats...

A quasi-stationary ua low was noted across the Northern
Plains/western MN late this aftn, thus well north of the area.
Although there is a lack of an obvious upper level forcing mechanism
given the proximity of the aforementioned ua low, low-upper level
 CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and
veering vertical wind profiles are suggestive of storms becoming
severe with damaging severe wind gusts /58 mph or greater/, large
hail /quarter sized or larger/ and isolated tornadoes being the
main threats. In fact, several storms already have showed evidence
 of a mesoscyclone/rotation occurring in the low-mid levels
/mainly across portions of central, north central and northeast LA
 into south central AR/ but no tornado confirmation so far.

Current thinking is that as we head into the early evening hours,
the tornado threat will increase as the nocturnal low level jet
increases into the 30-40 kt range. Concurrently, a cold front
associated with a sfc low north of the region, will progress
southeast from eastern OK /where it currently is located/ to across
the Four-State by this evening. This cold front will usher in a
drier airmass as dewpoints were noted to be in the 20s and 30s
behind the front per 21Z metars. As such, convection will get
pushed to the east and southeast zones this evening, and hence
that is where the focus will shift for gusty winds, hail and
isolated tornadoes. Citizens are urged to remain vigilant and tune
in to the NOAA Weather Radio, our website at www.weather.gov/shv
or your favorite media outlet for up-to-date weather information.

Models suggest the convection will exit the region tonight /after
30/03Z/ with perhaps only some lingering precip across the far
southeast zones, as the cold front aids to stabilize the
environment. Thereafter, near zonal flow aloft and quieter wx will
take shape by mid-week. However, this will be short-lived as a
Pacific ua low is progged to dig south-southeast across CA to the
Baja by early weekend, resulting in southwest flow aloft
returning to the region. Several embedded disturbances ejecting
downstream from that parent ua low will move across the Four-
State Region. These disturbances combined with an upslope sfc
regime will promote the return for scattered to widespread showers
and thunderstorms commencing as early as Friday night through
early next week, once the parent low finally ejects east-northeast
to across the lower Mississippi Valley.

Temps will be around seasonal avg until the weekend where it drops
a few degrees below normal /50s/, due to a cool airmass settling
in across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  62  36  64 /  20  10   0   0
MLU  48  63  36  63 /  80  10   0   0
DEQ  36  58  28  63 /   0   0   0   0
TXK  40  58  34  61 /  10  10   0   0
ELD  41  60  32  61 /  30  10   0   0
TYR  41  62  37  65 /   0   0   0   0
GGG  43  62  34  64 /  10  10   0   0
LFK  44  65  35  66 /  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Nov 29, 3:48 PM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST TUE NOV 29 2016

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-153-302200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP
EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG
AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE
THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ005-006-011>014-017>022-TXZ152-165>167-302200-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA-
SAN AUGUSTINE-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH
CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE
EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY
LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT
UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA
SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND
NATCHITOCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON
THROUGH POSSIBLY EARLY EVENING.

In the hours before

Local storm report, Nov 29, 5:07 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FUNNEL CLOUD     10 E COLUMBIA           32.10N  91.91W
11/29/2016                   CALDWELL           LA   LAW ENFORCEMENT

            3 RIVERS BRIDGE AND HWY 4 MOVING NE

&&

EVENT NUMBER SHV1600704

25
Special weather statement, Nov 29, 5:08 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CST TUE NOV 29 2016

LAZ014-019-021-022-300000-
CALDWELL LA-WINN LA-LA SALLE LA-OUACHITA LA-
508 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTH CENTRAL LA
SALLE...SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CST...

AT 507 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF OLLA...OR 17 MILES SOUTHWEST OF COLUMBIA...MOVING
NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...FONDALE...SPAULDING...BOSCO...
BURLINGTON...RIVERTON...STANDARD...KELLY AND VIXEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3209 9191 3207 9193 3206 9192 3180 9245
      3196 9255 3215 9236 3215 9231 3219 9231
      3248 9201 3242 9197 3238 9200 3228 9203
      3227 9199 3223 9201 3221 9199 3219 9201
      3220 9197 3217 9198 3216 9190 3209 9187
TIME...MOT...LOC 2307Z 224DEG 36KT 3200 9235

20
Special weather statement, Nov 29, 5:25 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
525 PM CST TUE NOV 29 2016

LAZ005-006-013-014-300000-
LINCOLN LA-OUACHITA LA-UNION LA-JACKSON LA-
525 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...
SOUTHEASTERN UNION...NORTHERN OUACHITA AND SOUTHEASTERN LINCOLN
PARISHES UNTIL 600 PM CST...

AT 525 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF RUSTON...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...STERLINGTON...
CHOUDRANT...DOWNSVILLE...DREW...FAIRBANKS...PERRYVILLE...CALHOUN...
LOCH LOMON...SPENCER...FOLKSVILLE...CHENIERE...ROCKY BRANCH...
GUTHRIE...DESHARD AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3264 9193 3259 9193 3244 9250 3251 9252
      3262 9247 3281 9206 3278 9205 3276 9206
      3274 9205 3273 9207 3269 9205 3270 9204
      3270 9203 3271 9204 3270 9202 3271 9197
      3266 9194 3266 9191
TIME...MOT...LOC 2325Z 243DEG 51KT 3252 9243

20
Local storm report, Nov 29, 5:47 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     3 NE DRY PRONG          31.61N  92.49W
11/29/2016                   GRANT              LA   LAW ENFORCEMENT

            TREES DOWN ALONG 123 NORTHEAST OF DRY PRONG

&&

EVENT NUMBER SHV1600705

25
Special weather statement, Nov 29, 6:06 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CST TUE NOV 29 2016

LAZ004>006-300100-
LINCOLN LA-UNION LA-CLAIBORNE LA-
606 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...SOUTH CENTRAL
CLAIBORNE AND LINCOLN PARISHES UNTIL 700 PM CST...

AT 606 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 9 MILES WEST OF GRAMBLING...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...FARMERVILLE...DUBACH...SIMSBORO...MARION...
VIENNA...DOWNSVILLE...D ARBONNE...SPENCER...MOUNT ZION...HAILE...
LINVILLE...BAYOU D ARBONNE LAKE...CECIL...SHILOH...UNIONVILLE AND
LITROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3247 9288 3258 9288 3258 9293 3264 9295
      3301 9219 3301 9207 3298 9208 3297 9207
      3297 9208 3292 9207 3287 9208 3284 9206
      3282 9207 3280 9205 3276 9206 3274 9205
TIME...MOT...LOC 0006Z 241DEG 46KT 3258 9287

20
Special weather statement, Nov 29, 6:21 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 PM CST TUE NOV 29 2016

LAZ014-300045-
OUACHITA LA-
621 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OUACHITA PARISH UNTIL 645
PM CST...

AT 621 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROWNSVILLE-BAWCOM...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...RICHWOOD...DREW...FAIRBANKS...MILLHAVEN...
CHENIERE...CADERVILLE...PINE GROVE AND LAPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3249 9194 3245 9194 3232 9228 3246 9238
      3269 9197 3266 9194 3266 9193 3267 9192
      3266 9191 3264 9193 3262 9192 3260 9193
      3254 9192 3254 9191 3251 9190
TIME...MOT...LOC 0021Z 240DEG 46KT 3243 9226

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:06 PM CSTSpecial Weather StatementSHVLincoln, Union54 min
Nov 29, 6:13 PM CSTTornado WarningSHVGrant, Natchitoches, Winn32 min
Nov 29, 6:21 PM CSTSpecial Weather StatementSHVOuachita24 min
Nov 29, 6:59 PM CSTSpecial Weather StatementSHVJackson, Ouachita46 min
Nov 29, 7:23 PM CSTSpecial Weather StatementSHVWinn52 min
Nov 29, 7:27 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union33 min
Nov 29, 7:46 PM CSTSpecial Weather StatementSHVGrant, LaSalle44 min
Nov 29, 8:03 PM CSTSpecial Weather StatementSHVOuachita42 min
Nov 29, 8:33 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle57 min
Nov 29, 9:10 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle35 min

Nearby

Tornado Warnings in Louisiana, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.